# SDR UALA2010021700610

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,101 hours, 19,815 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM BEYOND LIMITS.  CHECKED FOR FLOATING SPOILERS.  FOUND RT AILERON DOWN .3 ADJUST AILERON PCU IAW MM TO .060 DOWN.  CHECKED RIG OF RATIO CHGER AND PCU'S. RATIO CHANGER CKD GOOD. BROUGHT RUDDER IN RIG BY ADJUSTING PCU'S. RUDDER CENTERED .050 DIFF WHEN GOING TO HIGH SPEED FROM LOW AND BACK. CHECKS GOOD IAW MM. INSPECTED DISTURBED COMPONENTS & VERIFIED PROPER OPERATION. FOUND IN AIRWORTHY CONDITION.
